# SDR SWAA2023122635257

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 39,719 hours, 18,276 cycles
- System (JASC): 3400 · Navigation System
- Part: Drain
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED UNRELIABLE. CA SIDE APPEARED TO BE ACCURATE. F.O. SIDE WAS APPROX 20 KTS OFF. F.O. SIDE WAS ALSO 400 OFF ALTITUDE. BOTH EEC WENT TO ALTERNATE.<[01] FOUND R/H PITOT DRAIN HOSE BROKEN; R&R DRAIN HOSE REF AMM 34-11-00 PERFORMED LEAK TEST AMM 34-11-00-790-811 PASS NO FAULTS NOTED AT THIS TIME
